# SDR DALA12016263227

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 63,940 hours, 28,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGNS DID NOT ILLUMINATE WHEN GEAR DOWN ON LANDING.  MX REPLACED EPSU AND BATTERY AT 2L DOOR AND FUNCTIONAL CHECKED NORMAL.
